Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Hi. I have recently diagnosed with typhoid one month back

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2003
Answered : 545 Questions
Question
Hi. I have recently diagnosed with typhoid one month back and I took course of antibiotics. I started developing anxiety kind of like unknown fear and disturbed mind during this typhoid. Is it common to have this symptom. 8 years back I had malaria and had same symptoms. it disappeared once I waz cured from malaria. Attached is my widal report. I don't have temeparture also when I am checking on thermometer but body is hot and weak.
Posted Mon, 20 Nov 2017 in Infections
 
 
Answered by Dr. Monika Dede 1 hour later
Brief Answer:
I think it is not related with typhoid fever.

Detailed Answer:
Hello,
Thank you writing in healthcare magic.

First I need to know if you are taking medications during this period?
You should know that without treatment typhoid fever could cause as a less common complications psychiatric problems, such as delirium, hallucinations and paranoid psychosis. But, in your case I think it is not related .
Your anxiety could be just as a result of your fear from the diseases and I suggest to meet a psychologist to define better the reason.

I hope my answer helps you.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor